# SDR 20010119SG006

- Difficulty date: December 20, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: GOJSW
- Make and model: Boeing 737*
- Aircraft serial: 28218
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: Pitot System
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO AIRSPEED DISAGREEMENT.  FOUND INSECT IN CAPTAINS PITOT PROBE.  CLEANED PROBE PER MM 34-11-01 PAGE 701-702.  TESTED SYSTEM PER MM 34-11-00.  BOTH SYSTEMS TEST OK, AIRCRAFT RETURNED TO SERVICE.  (M)
